# SDR VNAA202502110035

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC690391715
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: AFTER REMOVAL OF CHANNEL, CRACK AND CORROSION ON STRAP JOINT WAS FOUND.  CORROSION ON STRAP JOINT BTW FAIRINGS 196DR AND 195DL WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED,THEREFORE IS OUT OF LIMITS AND REPLACED PER CRJ-900 SRM 53-00-00-101-001-A01.
